Masaryk University

Publication Records

česky | in English

Filter publications

    2008

  1. ZALABOVÁ, Lenka and Vojtěch ŽÁDNÍK. Remarks on Grassmannian symmetric spaces. Archivum Mathematicum. Brno: Masaryk University, 2008, vol. 44, No 5, p. 569-585. ISSN 0044-8753.
  2. ZALABOVÁ, Lenka. Symmetries of almost Grassmannian geometries. In Differential geometry and its applications. 1st ed. USA: World Scientific, 2008. p. 371-381, 10 pp. ISBN 978-981-279-060-6.
Display details
Displayed: 2/12/2022 13:56